# SDR 00051

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 24D324
- Aircraft time: 10,661 hours, 9,759 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INROUTE FROM MFE TO FSM, NOSE GEAR LIGHT WOULD NOT EXTINGUISH DIVERT TO ADS, MAINTENANCE IN ADS ADJUSTED NOSE WHEEL STEERING AND PERFORMED GEAR RETRACTION TEST ALL NORMAL RETURNED AIRCRAFT TO SERVICE.
